# SDR MWEA00030

- Difficulty date: January 23, 2000
- Submitted: January 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 66,957 hours, 57,975 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Part serial: 1109
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR EMERGENCY EVACUATION SLIDE CAME LOOSE.  MAINTENANCE REINSTALLED EVACUATION SLIDE.
